# SDR DALA2015121307580

- Difficulty date: December 12, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N918DL
- Make and model: Doug MD-88
- Aircraft serial: 49583
- Aircraft time: 70,338 hours, 54,173 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CLIP AND RIB L/E AREA BS XRS=414.100 APPROXIMATELY LT WING.  RIB AND CLIP WERE REPLACED IAW DWG 9919329-7, REV T AND SRM 51-30-2 AND 51-30-5.
